zbMATH — the first resource for mathematics

A theorem on binary relations and infinite regular languages. (English) Zbl 0425.20053

20M35 Semigroups in automata theory, linguistics, etc.
20M20 Semigroups of transformations, relations, partitions, etc.
68Q45 Formal languages and automata
Full Text: DOI EuDML
[1] Hopcroft, J.E. and Ullman, J.D.,Formal languages and their relation to automata, Addison-Wesley Publ. Comp., Reading, 1969. · Zbl 0196.01701
[2] Ljubič, Ju. J.,Ocenka dl’a optimal’noj determinizáciji nedeterminovannych avtonomnych avtomatov, Sibirskij mat. Žurnal 5 (1964), 337–355.
[3] Schwarz, Š.,On the semigroup of binary relations on a finite set, Czech. Math. J. 20 (1970), 632–679. · Zbl 0228.20034
[4] Schwarz, Š.,Summy stepenej binarnych otnošenij (in Russian), Matem. Časopis 24 (1974), 161–171.
[5] Schwarz, Š.,On a sharp estimation in the theory of binary relations on a finite set, Czech. Math. J. 20 (1970), 703–714. · Zbl 0226.20061
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.